# SDR GAIA02084ST

- Difficulty date: September 3, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, IT WAS DISCOVERED THAT THERE WAS A DENT IN THE SKIN AT BS 1130, STRINGER 27L.  REMOVED OLD REPAIR CUT OUT DAMAGED AREA INSTALLED FILLER, DOUBLER AND TRIPLER PER BOEING SRM 53-30-3, FIGURE 5.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
